# SDR C2XA95IA085

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: External Fus
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT CHECK, FOUND AFT EXTERNAL EMERGENCY LIGHTS OUT.  MAINTENANCE REMOVED AND REPLACED THE BULBS, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (W)
